Any one can give me sites or tell me how pyrazinamide is made? Can it be detailed pls. The conditions and requirements of wad compound. If best, the yield of the product obtained. Thanks! :) Wish for an good answer asap!
Asked by Eunice Angeletti 6 months ago.
The best way to make it would be from pyrazine-2-carboxylic acid. React the acid with SOCl2 to make the acid chloride, and then quench the acid chloride in an excess of ammonium hydroxide. After neutralization to pH 7 you should have the product in fairly high yield: R-COOH + SOCl2 --> R-COCl + HCl + SO2 R-COCl + NH3 (from NH4OH) --> R-CONH2 + HCl Answered by Phebe Kusuma 6 months ago.
sure thing cuz Answered by Agnus Browder 6 months ago.
Will Pyrazinamide kill you?
I'm crazy and I'm looking for some medicines to overdose in our house. I found these packs of Pyrazinamide. Will this kill me?
Asked by Carly Mullis 6 months ago.
It is rare to die from taking too much antibiotic. It will most likely make your feel very sick and throw up. A lot of it will be expelled through urine. Answered by Domitila Dine 6 months ago.
What advice can you give my husband about the Isoniazid and Pyrazinamide meds he's taking?
Asked by Jermaine Belongie 6 months ago.
poah - First, your husband needs to get specific advice about the meds he's taking from his doctor. He can also ask the druggist or pharmacist who provided the meds to give him the separate information sheet for each medicine so that he can ready about possible reactions or what to watch for that might be a problem caused by the medicine. Answered by Shauna Youssef 6 months ago.
What anti TB meds cause increased joint pain?
Asked by Ileen Newmann 6 months ago.
Pyrazinamide...it can reactive gout. Answered by Sung Savells 6 months ago.
Weather im taking the right tuberculosis medicine?
im suffering with spinal tuberculosis and doctor have prescribed me medicine kid which contains anti-tb agents but my body weight is 85 so i want to know weather these medicines are in good quantity please check them out.per day i take.rifampicin-600 mgisonaizid-300 mgpyrazinamide-1600...
Asked by Marsha Wachal 6 months ago.
im suffering with spinal tuberculosis and doctor have prescribed me medicine kid which contains anti-tb agents but my body weight is 85 so i want to know weather these medicines are in good quantity please check them out. per day i take. rifampicin-600 mg isonaizid-300 mg pyrazinamide-1600 mg ethambutol-1100mg SO i want to know weather this much amount is sufficient for my body weight.? Answered by Trudi Courie 6 months ago.
The recommended doses of ATT is given below RIFAMPICIN 10 mg/kg Maximum 600/dose ISONIAZID 5 mg/kg Maximum 300 mg /dose PYRAZINAMIDE 15-30 mg/kg Max 2 gm /dose ETHAMBUTOL 5-25 mg/kg Max 2.5 g/dose So you can see the doctor has given adequate doses according to your weight taking into consideration the maximum dose recommended. I think this is OK. The important thing in Anti TB treatment is the regular daily taking of tablets as recommended by the doctor. You should take it minimum 6 months and extended to 9 months if your doctor tell you so. As it spinal TB I think it is better to take treatment for 9 months. Don't worry if you take your medicines as per the doctors orders for adequate time you will be fine. Answered by Alyssa Vicioso 6 months ago.
TB resurgence. Is it possible, and how likely is it?
Okay, so about a year ago I was diagnosed with active TB ( I got it from a patient that was noncompliant with his medication). Long story short, I was started on the three drug regiman consisting of Rifampin, INH, and Pyrazinamide. I religiously took these medications, due in large part to the fact that I am a...
Asked by Lita Tussing 6 months ago.
Okay, so about a year ago I was diagnosed with active TB ( I got it from a patient that was noncompliant with his medication). Long story short, I was started on the three drug regiman consisting of Rifampin, INH, and Pyrazinamide. I religiously took these medications, due in large part to the fact that I am a nursing student and understand the implications of not following prescribed treatments) for six months. The question is , how likely is it that I will experience a resurgence (if at all). I know that I have to have a chest XR every couple of years. My chest CT showed that my one small lesion (caught early thankfully) had resolved post therapy. Thanks Answered by Titus Eberhart 6 months ago.
My mother had TB 55 years ago. She was one of the first patients to receive INH and Pyrazinamide when they were experimental back then. She had 2 surgeries and since then has ONLY her right middle and lower lobes left! She barely escaped the era when they would pack the cavity with ping pong balls. She was told not to have any more kids because she wouldn't survive the pregnancy with so little of her lungs left. I was the first of FIVE more! She is now 81 years old and still kickin'! I don't think you would get a resurgence of the same TB, but you could still catch it again from a new source. Answered by Sammy Langman 6 months ago.
Thanks to your due diligence in taking your medications you are very unlikely to have a resurgence, most especially if you are corrrect in that you have resolution of the lesion on the chest x-ray. The only thing possible is to be exposed again. Just be sure to take precautions when ever possible. Best of luck to you. Answered by Geneva Murphrey 6 months ago.
Dear JoshuaH, Relax. I am a nurse. My friend is a nurse also,,she got TB..from whoknowswhere........my Mom had TB,,,They were both treated,My mom quit her treatment before the time she was supposed to,,,my friend completed her treatment....They are both fine although my mom has since died due to an unrelated cause,,,,,,,,,My friend,,,,is FINE..and you will be too as long as you get good medical care .....Good Blessings to you , Answered by Deirdre Korpal 6 months ago.
Side effects from medication for Pulmanory Tuberculosis?
I would like to know what I am in for when I start my 6 to 8 months of medication this week, here in China.
Asked by Alina Traux 6 months ago.
INH, pyrazinamide and rifampicin-- Liver toxicity. Nausea, vomiting, raised liver enzymes, jaundice. Get baseline LFTs done and then at regular intervals ( monthly). Streptomycin-- vestibular toxicity. Balance may be affected and there may be ringing in the ears. Ethambutal-- Optic neuritis. Colour blindness or blurred vision. Rifampicin can also cause low platelet count and kidney dysfunction. INH can also cause pyridoxine (component of vitamin B complex) deficiency. Take B complex along with it. Al these drugs can cause nausea, vomiting or an allergic rash. Don't worry. You may not get any of these side-effects, but it is better to be aware so that you are watchful. Answered by Theodore Cocoros 6 months ago.
The absolute best web site is www.webmd.com/ They have very thorough up to date medical informatio on everything in an unbiased way. Answered by Emerson Shinholster 6 months ago.
Pulmanory Tuberculosis, are you a smoker? Answered by Regine Reynaldo 6 months ago.
Fatigue is induced by the medication. If not taken, one can die from it. Answered by Else Marsingill 6 months ago.
Help about medicines... need it ASAP?
can i take a disudrin while taking REFAMPICIN, PYRAZINAMIDE and ISONIAZID+PRYRIDOXINE HCL
Asked by Charlsie Podratz 6 months ago.
If you post this question in the Medicine section under Science & Mathematics you might perhaps get some good reliable answers. Answered by Houston Calaycay 6 months ago.
are you really gonna trust a bunch of ignorant people on yahoo? See a pharmacist tomorrow and get the real answer. Answered by Oscar Prenatt 6 months ago.
What treatments are available to treat TB?
Asked by Benny Tozzi 6 months ago.
Isoniazid, rifampicin, pyrazinamide and ethambutol are all used for the first 2 months of treatment. Then, isoniazid and rifampicin are used for another 4 months. It is important for a patient to do exactly as the doctor says, and take the medicine exactly when the doctor says. The patient must not stop taking the medication prematurely, because that will cause the bacteria to become resistant, and harder to cure. Answered by Ginette Terhar 6 months ago.
Hi, Tuberculosis is a curable condition, but the treatment is prolonged and must be taking regularly. The patient gets a combination of 3-4 drugs like isoniazid (INH), rifampicin, ethambutol, pyrazinamide or streptomycin. The treatment lasts for 6-9 months but sometimes may be continued for longer. The response to treatment starts within a few weeks. If the treatment is not taken correctly or is stopped before the scheduled time, the disease is likely to come back. This recurrence of disease is more difficult to treat since the bacteria stop responding to the drugs. This is called drug resistance. Answered by Creola Ursiak 6 months ago.
There is a cocktail of antibiotics that are given over a period of months. I cannot recall all of the names, but I thought that rifampin was one of them. Other treatments would be hand held nebs, possible oxygen therapy, and quarantine. Answered by Davis Solies 6 months ago.
If it is two-bellies, go on a diet. Answered by Cleo Cabam 6 months ago.